Header menu link for other important links
The stress field of an infinite set of discrete dislocations
Published in Taylor and Francis Ltd
Volume: 101
Issue: 5
Pages: 192 - 202

The two-dimensional stress fields induced by a set of infinitely many parallel edge dislocations are difficult to estimate as those of individual dislocations decay slowly. A simple numerical method to compute them is proposed. The method is based on series summation using a convergence factor, (Formula presented.) that decays rapidly with radial distance r from the field point, and letting the positive parameter (Formula presented.) numerically through Richardson extrapolation. The present method is more general than a lattice summation method with explicit spurious stress cancellation that is widely used in the literature. Furthermore, the spurious long-range stresses are cancelled in the present method without explicit evaluation. © 2021 Informa UK Limited, trading as Taylor & Francis Group.

About the journal
JournalData powered by TypesetPhilosophical Magazine Letters
PublisherData powered by TypesetTaylor and Francis Ltd
Open AccessNo